# SDR DALA2016110208152

- Difficulty date: September 19, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N968AT
- Make and model: Boeing 717-200
- Aircraft serial: 55029
- Aircraft time: 42,833 hours, 29,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 737-745
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED AT BS  737-745 RBL 58.  BLENDED AND  FOUND TO BE OUT OF LIMITS IAW SRM ALLOWABLE DAMAGE 1.   REPAIRED IAW SRA 549615-14.
